MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE
Catalog Number 60000000L
Medical Device Problem Code Insufficient Cooling (1130)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nurse stated that arctic sun device alerted 113 reduced water temperature control while trying to cool patient.Patient temperature (pt) was 38.4c, targeted temperature (tt) was 36c, water temperature (wt) was 7.2c, water flow rate (wfr) was 2.7 l/m.System diagnostics showed that the outlet monitor temperature (t1) was 7.1c, outlet control temperature (t2) was 7.1c, inlet temperature (t3) was 8.2c, chiller temperature (t4) was 3.8c, water flow rate (wfr) was 2.7 l/m, inlet pressure (ip) was -7.0 psi, circulation pump command (cpc) was 70 percentage, mixing pump command (mpc) was 100 percentage, heater was 0, water reservoir level (wrl) was 4, system hours were 1485.4 and pump hours were 8.0.Advised to send to biomed labeled 113 (reduced water temperature control) not cooling.
 
Additional Manufacturer Narrative
The reported issue was confirmed.At this time, the root cause of the reported event could not be determined.The instructions-for-use are found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.A dhr is not required as the device has undergone previous servicing and therefore the reported issue is not manufacturing related.No additional actions can be taken at this time.Correction: d.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nurse stated that arctic sun device alerted 113 reduced water temperature control while trying to cool patient.Patient temperature (pt) was 38.4c, targeted temperature (tt) was 36c, water temperature (wt) was 7.2c, water flow rate (wfr) was 2.7 l/m.System diagnostics showed that the outlet monitor temperature (t1) was 7.1c, outlet control temperature (t2) was 7.1c, inlet temperature (t3) was 8.2c, chiller temperature (t4) was 3.8c, water flow rate (wfr) was 2.7 l/m, inlet pressure (ip) was -7.0 psi, circulation pump command (cpc) was 70 percentage, mixing pump command (mpc) was 100 percentage, heater was 0, water reservoir level (wrl) was 4, system hours were 1485.4 and pump hours were 8.0.Advised to send to biomed labeled 113 (reduced water temperature control) not cooling.Per follow up information received via task on 02oct2025, spoke with biomed who confirmed this device was on the unit, but unrepaired.They were working on sending this loaner unit back and exchange for another working one.They were waiting on a shipping pallet at this time.

Brand Name
ARCTIC SUN STAT
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23123368
Report Number1018233-2025-08474
Device Sequence Number13092784
Product Code DWJ
UDI-Device Identifier00801741161520
UDI-Public(01)00801741161520(11)210419
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K200225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60000000L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date09/23/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown